# SDR QXEA9600264

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863916
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - NR 2 ENGINE DOES NOT FOLLOW THROTTLE.  STRONG SMELL OF FUEL ON FIRST START WITH NR 2 BLEED ON.  NR 2 ENGINE HMU REPLACED I/A/W MAINT. MANUAL.  ENGINE GROUND RUNS CHECKED GOOD, NO FUEL SMELL FROM BLEED.  AIRCRAFT RETURNED TO SERVICE.
